# SDR 20000412SH017

- Difficulty date: February 2, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N911LR
- Make and model: Snias AS350B2
- Aircraft serial: 2404
- System (JASC): 6720 · Tail Rotor Control System
- Part: Housing
- Part number: AC66375
- Part serial: 5248
- Condition: Damaged
- Location: Tail Rotor Servo
- Part time: 5,791 hours
- Component: Servo Actuator, Dunlop
- Component part number: AC67032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED EDDY CURRENT TESTING.  CRACK DETECTED AT HOLE PLUG (CYLINDER) ON LOWER END OF SERVO BODY.  POSSIBLE CAUSE, DURING MANUFACTURING, HOLE PLUG EITHER TOO LARGE OR HOLE PLUG INSTALLED INCORRECTLY.  (X)
